# SDR ASOA04764

- Difficulty date: September 11, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT CREASE BEAM BETWEEN FRAME 39/40 WAS FOUND TO CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT CREASE BEAM BETWEEN FRAME 39/40 IAW SRM 51-25-03 AND 51-25-01.  (M)
